# SDR UPS00232380

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 62,069 hours, 45,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part serial: 19722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CRACK NOTED STR 3L AND BS 480 FWD MCD FRAME WHILE DOING INSPECTION.  REPAIRED 480 FRAME AT OUTBOARD FLANGE RADIUS AT STR 3L.
